RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 4, Pages 37–58 (Mi izv254)  

This article is cited in 2 scientific papers (total in 2 papers)

Thurston geometries on bases of bundles of homogeneous spaces

V. V. Gorbatsevich


Abstract: Natural Seifert bundles for plesiocompact (in particular, compact) homogeneous spaces $M$ are considered. Conditions are given for the realizability of compact forms of Thurston geometries of dimension less than or equal to four on the bases $M_a^*$ of these bundles. The structure of these $M_a^*$ is discussed in detail.

DOI: https://doi.org/10.4213/im254

Full text: PDF file (2582 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:4, 667–686

Bibliographic databases:

MSC: Primary 53C30, 55R10, 57M50; Secondary 22E25, 22E40, 22E46, 57M05, 57M10, 57M60
Received: 18.11.1997

Citation: V. V. Gorbatsevich, “Thurston geometries on bases of bundles of homogeneous spaces”, Izv. RAN. Ser. Mat., 63:4 (1999), 37–58; Izv. Math., 63:4 (1999), 667–686

Citation in format AMSBIB
\Bibitem{Gor99}
\by V.~V.~Gorbatsevich
\paper Thurston geometries on bases of bundles of homogeneous spaces
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 4
\pages 37--58
\mathnet{http://mi.mathnet.ru/izv254}
\crossref{https://doi.org/10.4213/im254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717678}
\zmath{https://zbmath.org/?q=an:0976.53055}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 4
\pages 667--686
\crossref{https://doi.org/10.1070/im1999v063n04ABEH000254}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084502900003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746858177}


Linking options:
  • http://mi.mathnet.ru/eng/izv254
  • https://doi.org/10.4213/im254
  • http://mi.mathnet.ru/eng/izv/v63/i4/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
    2. Quantum Electron., 40:11 (2010), 942–954  mathnet  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:260
    Full text:173
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021